LESSONS FOR THURSDAY JUNE 3, 2021

BACK TO DAILY SCHEDULE

Noon-1pm Symone C
1:00-1:30 30 min break
1:30 Claire L > Skype > 6/3 & 6/10
2:00-2:15 15 min set-up
2:15-3:15 Dylan B > in studio
3:15 15 min set-up
3:30 Logan > Zoom
4:00 Joshua > in-studio
4:30 Jaryt > Facetime
5:00-5:15 15 min / set-up
5:15-6:15 Dylan C > in-studio